# SDR USAA2013040200005

- Difficulty date: March 31, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 29,675 hours, 12,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED SEAT ROW 22C EXIT LIGHT LENS MISSING.  MAINTENANCE INSTALLED NEW EXIT LIGHT LENS AT SEAT ROW 22C.  REFERENCE PER DRAWING AW2520120.
